# SDR CA070613002

- Difficulty date: June 13, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,803 hours, 1,117 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Part serial: 410
- Condition: Leaking
- Location: Rt Wing
- Part time: 1,803 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK SUSPECTED ON RT WING.  RT FUEL CELL NR 6 HAS BEEN FOUND LEAKING AFTER INVESTIGATION AND REPLACED.  DROPS  9050 (TC NR 20070613002)
